Siberian Mathematical Journal

, Volume 32, Issue 1, pp 65–68 | Cite as

Integral operators with infinite matrix kernels

  • O. D. Maksimova


Integral Operator Matrix Kernel Infinite Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. Dunford and J. T. Schwarz, Linear Operators, Part 3, Spectral Operators, Wiley-Interscience, New York (1971).Google Scholar
  2. 2.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], 3rd edn., Nauka, Moscow (1972).Google Scholar
  3. 3.
    V. B. Korotkov, “Regular and compact factorization of integral operators in Lp,” Mat. Zametki,32, No. 5, 601–606 (1982).Google Scholar
  4. 4.
    V. B. Korotkov, Integral Operators [in Russian], Nauka, Novosibirsk (1983).Google Scholar
  5. 5.
    Yu. N. Kuz'min, Linear Integral Operators in Perfect Spaces of Measurable Vector Functions [in Russian], Kuibyshev Polytechnic Institute, Moscow (1982); deposited at VINITI 09.08.83, No. 4369.Google Scholar
  6. 6.
    O. D. Maksimova, Absolute Integral Operators [in Russian], Moscow (1985); deposited at VINITI, 01.04.85, No. 2208-85.Google Scholar
  7. 7.
    W. A. J. Luxemburg and A. C. Zaanen, “The linear modulus of an order bounded linear transformation,” Proc. Kon. Ned. Acad. Wetensch. A.,74, No. 5, 435–447 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • O. D. Maksimova

There are no affiliations available

Personalised recommendations